# SDR HEEA954404

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 10573210
- Condition: Cracked
- Location: Cockpit Rt
- Part time: 1,529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT MOUNTING POSITION.
